RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk, 1993 Volume 330, Number 5, Pages 559–561 (Mi dan5162)

This article is cited in 5 papers

MATHEMATICS

On the property of $x$-autonomy

L. V. Ovsyannikov

Lavrentyev Institute of Hydrodynamics of Siberian Branch of the Russian Academy of Sciences, Novosibirsk

UDC: 517.944+519.46

Received: 15.02.1992


 English version:
Doklady Mathematics, 1993, 47:3, 581–584

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025